Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Springfield, MO

March 10, 2010Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 10, 2010, 3:23 PM CST for Vernon County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 3:23 PM CST (21:23 UTC)
Expired
Mar 10, 2010, 4:00 PM CST
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 3:30 PM CSTHAIL 0.75Bronaugh, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS53 KSGF 102123
SVRSGF
MOC217-102200-
/O.NEW.KSGF.SV.W.0002.100310T2123Z-100310T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 400 PM CST.

* AT 317 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A SEVERE THUNDERSTORM 7 MILES SOUTH OF BRONAUGH...OR 4 MILES       
  WEST OF VERDELLA...MOVING NORTH AT 35 MPH. THIS STORM HAS A        
  HISTORY OF PRODUCING QUARTER SIZE HAIL. AT 315 PM QUARTER SIZE     
  HAIL WAS REPORTED IN THE LIBERAL AREA.

* LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HORTON...METZ...
  MILO...MOUNDVILLE...NEVADA...RICHARDS...STOTESBURY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3805 9456 3805 9425 3804 9424 3805 9421
      3805 9416 3764 9435 3765 9461
TIME...MOT...LOC 2121Z 193DEG 44KT 3764 9450
WIND...HAIL <50MPH 1.00IN

$$

HATCH
4 follow-up statements
544 
WWUS53 KSGF 102135
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CST WED MAR 10 2010

MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
335 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR VERNON COUNTY...

AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
TRACK A SEVERE THUNDERSTORM NEAR MOUNDVILLE...OR 7 MILES SOUTHWEST OF
NEVADA...MOVING NORTH AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE
SIZE OF QUARTERS.

LOCATIONS IMPACTED INCLUDE 
DEERFIELD...HORTON...METZ...MILO...MOUNDVILLE...NEVADA...AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3770 9432 3774 9459 3805 9456 3805 9425
      3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2134Z 195DEG 44KT 3779 9444
WIND...HAIL <50MPH 1.00IN

$$

ANGLE
615 
WWUS53 KSGF 102144
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CST WED MAR 10 2010

MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
344 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN VERNON COUNTY...

AT 342 PM CST...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
NEVADA...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL.

LOCATIONS IMPACTED INCLUDE DEERFIELD...HORTON...METZ...NEVADA AND
WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 330 PM PENNY SIZE HAIL WAS REPORTED WITH THIS STORM IN BRONAUGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3777 9429 3783 9458 3805 9445 3805 9425
      3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2144Z 208DEG 34KT 3786 9436
WIND...HAIL <50MPH 0.75IN

$$

ANGLE
235 
WWUS53 KSGF 102154
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST WED MAR 10 2010

MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
354 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN VERNON COUNTY...

AT 352 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF HORTON...OR 6
MILES NORTH OF NEVADA...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LOCATIONS IMPACTED INCLUDE HORTON...METZ AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3785 9425 3794 9452 3805 9445 3805 9425
      3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2154Z 208DEG 34KT 3794 9430
WIND...HAIL <50MPH 0.88IN

$$

ANGLE
541 
WWUS53 KSGF 102159
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CST WED MAR 10 2010

MOC217-102209-
/O.EXP.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
359 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERNON COUNTY WILL
EXPIRE AT 400 PM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3785 9425 3794 9452 3805 9445 3805 9425
      3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2159Z 208DEG 34KT 3799 9428

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:02 PM CST, 21 minutes earlier.

Area forecast discussion, Mar 10, 3:02 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CST WED MAR 10 2010

.DISCUSSION...

THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH
THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS
PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED
ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG
AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY
ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM
CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S.

THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS
AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS
SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS
IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN
UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS
INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES.
MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE
AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST
OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED
TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE
RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL
THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT
CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE
DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL
BE LIMITED.

AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT
WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE
THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING
LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER
JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE
BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND
SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE
DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL
LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE
ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN
HAZARD WITH THE LINE WILL BE STRONG WINDS.

THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE
UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX
DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO
CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE
AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF
HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN
HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE
CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL
LINE.

THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW
MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S.
THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS
OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY
MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST
FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL
TEMPERATURES.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...A SURFACE LOW NOW OVER CENTRAL OKLAHOMA WILL
BEGIN TO MOVE EASTWARD TOWARDS THE OZARKS THIS AFTERNOON AS A
STRONG UPPER LEVEL STORM SYSTEM...NOW OVER NORTH TEXAS CONTINUES TO
MOVE EASTWARD. INCREASING WINDS IN ADVANCE OF THE SYSTEM WILL GUST
TO 35 MPH OR GREATER AT THE SURFACE. AS THE SYSTEM
APPROACHES...CEILINGS WILL FALL INTO THE MVFR RANGE. A
POTENTIALLY STRONG SQUALL LINE IS EXPECTED TO PUSH ACROSS THE REGION
THIS EVENING AND FLIGHT CONDITIONS WILL LIKELY DETERIORATE QUICKLY
IN VICINITY OF THUNDERSTORMS THAT DEVELOP. ONCE THE SQUALL LINE
MOVES THROUGH THE REGION ADDITIONAL SHOWERS WILL BE POSSIBLE
MAINLY IN THE VICINITY OF THE UPPER LEVEL LOW WHICH SHOULD
PRIMARILY IMPACT THE JOPLIN TERMINAL.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CST WED MAR 10 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS
 OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS
 AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF
 BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED
 TORNADO WILL ALL BE POSSIBLE WITH THE STORMS.

 THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME
 SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST
 INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS.

 MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM
 HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL
 REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR
 SEVERE WEATHER ACROSS THE OUTLOOK AREA  WILL BE ACROSS SOUTHERN
 MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE.

 THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A
 VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH
 WINDS IN EXCESS OF 35 MPH AT TIMES TODAY.

 IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE
 WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A
 POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH
 OF INTERSTATE 44 THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
 SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON
 INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST
 OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Mar 10, 2:48 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CST WED MAR 10 2010

KSZ097-101-MOZ077-088-102115-
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-
248 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN CHEROKEE...SOUTHEASTERN
CRAWFORD...SOUTHWESTERN BARTON AND WESTERN JASPER COUNTIES UNTIL 315
PM CST...

AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWTON...OR 8 MILES NORTH OF GALENA...MOVING
NORTH AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

HATCH
Local storm report, Mar 10, 2:51 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             4 E BAXTER SPRINGS      37.02N 94.66W
03/10/2010  M0.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

            DIME SIZE HAIL COVERING THE GROUND

&&

ANGLE
Local storm report, Mar 10, 3:06 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ASBURY                  37.27N 94.61W
03/10/2010  E0.50 INCH       JASPER             MO   PUBLIC

&&

KARDELL
Local storm report, Mar 10, 3:20 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             LIBERAL                 37.56N 94.52W
03/10/2010  E1.00 INCH       BARTON             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Mar 10, 3:21 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             5 S LIBERAL             37.49N 94.52W
03/10/2010  E1.00 INCH       BARTON             MO   DEPT OF HIGHWAYS

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:07 PM CSTSevere Thunderstorm WarningSGFBarton23 min
Mar 10, 3:26 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper22 min
Mar 10, 4:13 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas22 min
Mar 10, 5:20 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton40 min
Mar 10, 5:30 PM CSTTornado WarningSGFMcDonald, Newton25 min
Mar 10, 5:53 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper39 min
Mar 10, 5:54 PM CSTSevere Thunderstorm WarningSGFMcDonald51 min
Mar 10, 5:56 PM CSTTornado WarningSGFJasper, Newton34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.